# SDR SWIA2020032649395

- Difficulty date: February 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP UPPER SKIN SEVERAL RIVETS WITH FRETTING CORROSION UNDER RIVET HEADS ON AFT SPAR BETWEEN W/STA 226.15 TO W/STA 234.25 & W/STA 245.84 TO W/STA 254.96.   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED  FASTENER  ON LH OTBD FLAP UPPER SKIN REF  REO. SEE CONTINUATION CARD FOR DETAILS.  SEE CONTINUATION CARD FOR DETAILS
